Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 915209, 8 pages
http://dx.doi.org/10.1155/2013/915209
Research Article

Positive Solutions for a System of Fourth-Order -Laplacian Boundary Value Problems

Department of Mathematics, Qingdao Technological University, No. 11 Fushun Road, Qingdao, Shandong 266033, China

Received 29 August 2013; Accepted 22 September 2013

Academic Editors: S. A. Marano and G. Toth

Copyright © 2013 Lianlong Sun and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of positive solutions for the system of fourth-order -Laplacian boundary value problems where and . Based on a priori estimates achieved by utilizing Jensen’s integral inequalities and nonnegative matrices, we use fixed point index theory to establish our main results.